Citation: experimenter. "Not What It's Cracked Up to Be: An Experience with Tramadol (exp81175)". Erowid.org. Mar 8, 2018. erowid.org/exp/81175
(The following times are approximate.)
I took 4 50mg tablets over the course of 3.5 hours. Two at first, along with a sandwich. About 1.5 hours I started to feel a little sedated/relaxed and a little vertigo. Up until then I had very mild stomach tightness. At around 1.5 hours I had another 50mg. The sedation/relaxation got a little stronger. The vertigo increased slightly. At around 2.5 hours I was at the plateu, feeling a little more sedated/relaxed. Music was enjoyable but I didn't want to listen to anything caustic or angry.
At around 3.5 hours I took another tablet, because I was disappointed with the lack of 'euphoric' effects. At around 4 hours all the pills caught up and the relaxation started turning into agitation. It almost felt a little like an amphetamine - I got annoyed by little things and I was sweating a little. I also had a wave of nausea for a few seconds so I immediately ate another sandwich in an attempt to settle my stomach. When I walked around (I had been on the computer most of the time) I felt dizzy and sedated. I went to go lay down and this helped a lot; when my head wasn't moving I wasn't dizzy.
After about 30 minutes of laying down I felt better, but still a little dizzy and irritated. I got back on the computer.
About 30 minutes later I started feeling really tired, so I went to take a nap. I couldn't sleep but I was still tired. After trying to sleep for 15 minutes, I got back on the computer and I felt like I was coming down off an amphetamine, and now, 10 hours after the initial dose, I still do. My legs are restless and I'm a little antsy and sensitive emotionally.
Overall it wasn't that great of an experience. I felt the best at the lowest dose (100mg) but even then the feeling wasn't great. I just felt sedated. Higher dosage made me irritated and dizzy.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.